CSpace
Homogeneous Distributions on Finite Dimensional Vector Spaces
Xue, Huajian
2018
Source PublicationJOURNAL OF LIE THEORY
Volume28Issue:1Pages:33
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34017
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xue, Huajian. Homogeneous Distributions on Finite Dimensional Vector Spaces[J]. JOURNAL OF LIE THEORY,2018,28(1):33.
APA Xue, Huajian.(2018).Homogeneous Distributions on Finite Dimensional Vector Spaces.JOURNAL OF LIE THEORY,28(1),33.
MLA Xue, Huajian."Homogeneous Distributions on Finite Dimensional Vector Spaces".JOURNAL OF LIE THEORY 28.1(2018):33.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xue, Huajian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xue, Huajian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xue, Huajian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.